# SDR PNSA011005

- Difficulty date: October 27, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 22,395 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CABIN ALT LIGHT CAME ON.  AIRCRAFT RETURNED TO MAINTENANCE BASE WHERE CABIN DOOR SEAL WAS FOUND WITH MOISTURE PREVENTING CABIN FROM PRESSURIZING.
